RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Page 730 (Mi de7159)  

Short Communications

Some expansions of arbitrary functions in integrals with respect to functions of a parabolic cylinder

A. I. Moshinskii

Scientific and Production Association "State Institute of Applied Chemistry", Leningrad

Full text: PDF file (160 kB)

Bibliographic databases:
UDC: 517.95
Received: 04.10.1988

Citation: A. I. Moshinskii, “Some expansions of arbitrary functions in integrals with respect to functions of a parabolic cylinder”, Differ. Uravn., 26:4 (1990), 730

Citation in format AMSBIB
\Bibitem{Mos90}
\by A.~I.~Moshinskii
\paper Some expansions of arbitrary functions in integrals with respect to functions of a parabolic cylinder
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 730
\mathnet{http://mi.mathnet.ru/de7159}
\zmath{https://zbmath.org/?q=an:0783.33005}


Linking options:
  • http://mi.mathnet.ru/eng/de7159
  • http://mi.mathnet.ru/eng/de/v26/i4/p730

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019